# SDR FDEA201110254643

- Difficulty date: October 25, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 63,825 hours, 28,736 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB0174502
- Condition: Cracked
- Location: Zone 600
- Part time: 63,825 hours, 28,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR LOWER CAP EO 8-5710-7-5007, PT 2 INSP FOUND CRACK AT FWD, OTBD HOLE COMPLIED WITH EA 8-5710-156726 FOR RT WING REAR SPAR LOWER CAP REPAIR OF FWD OTBD HOLE.
